Alert archive / Iowa / Flash Flood Warnings in 2010

Flash Flood Warning 69, NWS Des Moines, IA

August 8, 2010Dallas County, Guthrie County, Iowa

NWS Des Moines, IA issued this flash flood warning at Aug 8, 2010, 10:40 PM CDT for Dallas County, Guthrie County, Iowa. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2010, 10:40 PM CDT (03:40 UTC)
Expired
Aug 9, 2010, 4:30 AM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

Counties Dallas County, IA, Guthrie County, IA

The radar

The Des Moines radar (KDMX), 57 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 11:33 PM CDTFLASH FLOODWaukee, IAFOUR TO SIX INCHES OF WATER OVER HIGHWAY 6 AT R-22. REPORTED BY KCCI.
Aug 9, 4:00 AM CDTFLASH FLOODDallas Center, IAHIGHWAY 44 JUST EAST OF X AVE HAS RUNNING WATER OVER THE ROAD. MODERATE STREET FLOODING IS ALSO OCCURRING IN DALLAS CENTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 53 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2010-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5222 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2010-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5222 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1308 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
313 m²/s²
Significant tornado parameter
4.7
Supercell composite
43.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

199 
WGUS53 KDMX 090340
FFWDMX
IAC049-077-090930-
/O.NEW.KDMX.FF.W.0069.100809T0340Z-100809T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1040 PM CDT SUN AUG 8 2010

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DALLAS COUNTY IN CENTRAL IOWA...
  GUTHRIE COUNTY IN WEST CENTRAL IOWA...

* UNTIL 430 AM CDT

* AT 1039 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. THESE STORMS HAVE PRODUCED OVER 2 INCHES OF RAINFALL 
  IN AN HOUR...WITH TOTALS APPROACHING 3 TO 3.5 INCHES.

* LASH FLOODING IS MOST LIKELY IN CITIES AND TOWNS IN THE 
  WARNED AREA...BUT IS ALSO POSSIBLE IN RURAL AREAS TOO. SOME 
  LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...  ADEL...DALLAS 
  CENTER...DE SOTO...GUTHRIE CENTER...PANORA...PERRY...  WAUKEE AND 
  WOODWARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 4186 9475 4186 9382 4151 9380 4150 9392
      4151 9471 4160 9471 4161 9476

$$

ZOGG
7 follow-up statements
213 
WGUS73 KDMX 090356
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1056 PM CDT SUN AUG 8 2010

IAC049-077-090930-
/O.CON.KDMX.FF.W.0069.000000T0000Z-100809T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUTHRIE IA-DALLAS IA-
1056 PM CDT SUN AUG 8 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DALLAS AND GUTHRIE
COUNTIES UNTIL 430 AM CDT...

AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUING ACROSS THE WARNED 
AREA. RAINFALL ESTIMATES ARE AS HIGH AS 2.5 TO 3 INCHES.

FLASH FLOODING IS MOST LIKELY IN CITIES AND TOWNS IN THE WARNED 
AREA...BUT IS ALSO POSSIBLE IN RURAL AREAS TOO. SOME LOCATIONS THAT 
WILL EXPERIENCE FLASH  FLOODING INCLUDE...ADEL...DALLAS CENTER...DE 
SOTO...GUTHRIE CENTER...PANORA...PERRY...WAUKEE AND WOODWARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE MINOR FLOODING OF
SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4186 9475 4186 9382 4151 9380 4150 9392
      4151 9471 4160 9471 4161 9476

$$

ZOGG
354 
WGUS73 KDMX 090435
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1135 PM CDT SUN AUG 8 2010

IAC049-077-090930-
/O.CON.KDMX.FF.W.0069.000000T0000Z-100809T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUTHRIE IA-DALLAS IA-
1135 PM CDT SUN AUG 8 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DALLAS AND GUTHRIE
COUNTIES UNTIL 430 AM CDT...

AT 1133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH INTENSE RAINFALL CONTINUING ACROSS DALLAS COUNTY. 
ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN WERE MOVING EAST THROUGH 
GUTHRIE COUNTY...AND WILL ALSO MOVE INTO DALLAS COUNTY. RAINFALL 
ESTIMATES THUS FAR THIS EVENING ARE AS HIGH AS 2.5 TO 3 
INCHES...WITH WITH HEAVIEST AMOUNTS OVER DALLAS COUNTY.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH  FLOODING INCLUDE...
ADEL...DALLAS CENTER...DE SOTO...GUTHRIE 
CENTER...PANORA...PERRY...WAUKEE AND WOODWARD.

AT 1134 PM...BROADCAST MEDIA REPORTED WATER OVER U.S. HIGHWAY 6 AT 
COUNTY ROAD R22 IN WAUKEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE MINOR FLOODING OF
SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4186 9475 4186 9382 4151 9380 4150 9392
      4151 9471 4160 9471 4161 9476

$$

ZOGG
941 
WGUS73 KDMX 090535
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1235 AM CDT MON AUG 9 2010

IAC049-077-090930-
/O.CON.KDMX.FF.W.0069.000000T0000Z-100809T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUTHRIE IA-DALLAS IA-
1235 AM CDT MON AUG 9 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DALLAS AND GUTHRIE
COUNTIES UNTIL 430 AM CDT...

AT 1235 AM CDT...EMERGENCY MANAGEMENT REPORTED THUNDERSTORMS WITH 
VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH  FLOODING INCLUDE...
ADEL...DALLAS CENTER...DE SOTO...GUTHRIE CENTER...PANORA...PERRY...
WAUKEE AND WOODWARD.

AT 1231 AM CDT...GUTHRIE COUNTY EMERGENCY MANAGEMENT REPORTED 3 TO 4 
INCHES OF FLOWING WATER IN MANY STREETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE MINOR FLOODING OF
SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4186 9475 4186 9382 4151 9380 4150 9392
      4151 9471 4160 9471 4161 9476

$$

PODRAZIK
393 
WGUS73 KDMX 090633
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
133 AM CDT MON AUG 9 2010

IAC077-090638-
/O.CAN.KDMX.FF.W.0069.000000T0000Z-100809T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUTHRIE IA-
133 AM CDT MON AUG 9 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR GUTHRIE COUNTY IS
CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4150 9425 4160 9425 4160 9429 4186 9429
      4186 9382 4160 9382 4159 9380 4151 9380
      4150 9392

$$

IAC049-090930-
/O.CON.KDMX.FF.W.0069.000000T0000Z-100809T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DALLAS IA-
133 AM CDT MON AUG 9 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DALLAS COUNTY UNTIL 430
AM CDT...

AT 123 AM CDT...EMERGENCY MANAGEMENT REPORTED THUNDERSTORMS WITH VERY
HEAVY RAINFALL ACROSS THE WARNED AREA. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH  FLOODING INCLUDE...
ADEL...DALLAS CENTER...DE SOTO...PERRY...WAUKEE AND WOODWARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE MINOR FLOODING OF
SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4150 9425 4160 9425 4160 9429 4186 9429
      4186 9382 4160 9382 4159 9380 4151 9380
      4150 9392

$$

PODRAZIK
739 
WGUS73 KDMX 090834
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
334 AM CDT MON AUG 9 2010

IAC049-090930-
/O.CON.KDMX.FF.W.0069.000000T0000Z-100809T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DALLAS IA-
334 AM CDT MON AUG 9 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DALLAS COUNTY UNTIL 430
AM CDT...

AT 332 AM CDT...LAW ENFORCMENT REPORTED SOME MINOR STREET FLOODING 
IN ADEL. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING 
INCLUDE...ADEL...DALLAS CENTER...DE SOTO...PERRY...WAUKEE AND 
WOODWARD.

CURRENT RADAR TRENDS SHOW NO ADDITIONAL RAINFALL IS EXPECTED IN THE 
COUNTY OVER THE NEXT HOUR...CONDITIONS SHOULD CONTINUE TO SLOWLY 
IMPROVE OVER THE COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE MINOR FLOODING OF
SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4150 9425 4160 9425 4160 9429 4186 9429
      4186 9382 4160 9382 4159 9380 4151 9380
      4150 9392

$$

VACHALEK
804 
WGUS73 KDMX 090903
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
403 AM CDT MON AUG 9 2010

IAC049-090930-
/O.CON.KDMX.FF.W.0069.000000T0000Z-100809T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DALLAS IA-
403 AM CDT MON AUG 9 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DALLAS COUNTY UNTIL 430
AM CDT...

AT 402 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH 
FLOODING WAS OCCURRING IN EASTERN DALLAS COUNTY AT THE FOLLOWING 
LOCATIONS...ON HIGHWAY 44 JUST TO THE WEST OF THE COUNTY LINE NEAR X 
AVE...MODERATE STREET FLOODING IS OCCURRING IN DALLAS CENTER. 

SOME LOCATIONS THAT WILL EXPERIENCE FLASH  FLOODING INCLUDE...ADEL...
DALLAS CENTER...DE SOTO...PERRY...WAUKEE AND WOODWARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE ALSO SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.


&&

LAT...LON 4150 9425 4160 9425 4160 9429 4186 9429
      4186 9382 4160 9382 4159 9380 4151 9380
      4150 9392

$$

VACHALEK
559 
WGUS73 KDMX 090926
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
426 AM CDT MON AUG 9 2010

IAC049-090941-
/O.EXP.KDMX.FF.W.0069.000000T0000Z-100809T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DALLAS IA-
426 AM CDT MON AUG 9 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR DALLAS COUNTY WILL
BE ALLOWED TO EXPIRE AT 430 AM CDT...

SOME MINOR STREET FLOODING IS STILL OCCURRING OVER THE AREA THOUGH 
CONDITIONS ARE IMPROVING AS RAINFALL HAS ENDED OVER THE WARNED AREA. 

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4150 9425 4160 9425 4160 9429 4186 9429
      4186 9382 4160 9382 4159 9380 4151 9380
      4150 9392

$$

VACHALEK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 6:14 PM CDT, 4 hours 26 minutes earlier.

Area forecast discussion, Aug 8, 6:14 PM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
614 PM CDT SUN AUG 8 2010

.UPDATE AVIATION DISCUSSION 09/00Z...

.SHORT TERM /TONIGHT/...
MOISTURE TRANSPORT INTO THE AREA WILL PUSH PWAT VALUES WELL ABOVE
NORMAL AND INTO RECORD TERRITORY.  NAM PRINTED OUT A 3.23 PWAT IN
SWRN IA TNGT...THOUGH TOO HIGH DO FEEL THE 2.5 RANGE IS LKLY.
COMBINATION OF SEVERAL SFC BOUNDARIES WILL AID IN THE INIT DVLPMT OF
THE TSRA.  FIRST FOCUS...AND POTENTIALLY SVR...WILL BE OVR NRN IA
WHERE BNDRY IS PRESENT EAST OF SFC LOW SW OF KSUX.  WEAK FLO ALF AND
SWD DRIFT PRESENT IN CORFIDI VECTORS WILL ALLOW MCS TO SINK WITH
POTENTIAL FOR VERY HEAVY RAINFALL TNGT.  MDLS HAVE BEEN ON TRACK
WITH THIS AND THOUGH BULLSEYE CONTINUALLY SHFTS...IDEA OF MAX PCPN
OF 5 OR MORE INCHES IN SOME AREA HAS BEEN ADVTZD.  WENT WITH A FFA
FOR PARTS OF THE CWA TNGT INTO EARY MON FOR THE FAVORED AREA.

.LONG TERM /MONDAY THROUGH SUNDAY/...
ACTIVE/HOT/HUMID PATTERN TO CONTINUE THROUGH MUCH OF THE WEEK.
BOUNDARY STALLED OUT ACROSS THE CWA MONDAY...WITH CONTINUED PUSH OF
WEAK SHORTWAVES THROUGH THE CWA ATOP THE CENTRAL US UPPER RIDGE. MAY
SEE SOME LINGERING ACTIVITY/CLOUDS ACROSS THE CWA IN THE MORNING.
THIS SHOULD HELP KEEP TEMPS AT BAY SOMEWHAT WHICH WOULD LEAD TO
MAINLY ADVISORY CRITERIA HEAT INDICES BY MONDAY AFTERNOON VERSUS
WARNING CRITERIA. WILL HOWEVER KEEP THE WARNING GOING AT THIS TIME
FOR THE SOUTHWESTERN CWA...UNTIL MIDNIGHT SHIFT HAS A BETTER IDEA TO
ASSESS THE SITUATION. OTHERWISE...BOUNDARY TO PUSH FURTHER NORTH
ACROSS THE CWA TUESDAY INTO TUESDAY NIGHT...WITH MUCH OF THE
SOUTHERN CWA EXPECTED TO BE CAPPED. THEREFORE WENT WITH HIGHER POPS
ACROSS NORTHERN CWA TUESDAY AFTERNOON/NIGHT. COOL FRONT TO DROP
THROUGH THE CWA WEDNESDAY...WITH MORE CHANCES FOR TSRA. HOWEVER AS
FRONT MOVES THROUGH HIGH PRESSURE TO BUILD INTO THE AREA WEDNESDAY
NIGHT/THURSDAY...SO EXPECT A BRIEF RESPITE FROM THE PRECIPITATION
CHANCES. OTHERWISE HIGH PRESSURE PUSHES OFF TO THE EAST INTO
THURSDAY NIGHT/FRIDAY WITH A WARM FRONT MOVING NORTH. THIS WILL
ALLOW FOR ADDITIONAL CHANCES OF PRECIP/HOT AND HUMID CONDITIONS
AGAIN. STRONGER COLD FRONT TO THEN DROP THROUGH THE CWA SATURDAY
NIGHT...WHICH SHOULD ALLOW FOR A PRETTY DECENT COOL DOWN AS H85
TEMPS DROP FROM THE MID 20S CELSIUS TO THE MID TEENS...AND MUCH OF
THE HUMIDITY WILL PUSH SOUTH OF THE REGION AS WELL.

&&

.AVIATION...09/00Z
MCS OVER NEBRASKA STILL MOVING EAST ATTM...BUT A TURN TO THE SOUTH
OR SOUTHEAST IS ANTICIPATED OVER THE NEXT SEVERAL HOURS. EXTREME
INSTABILITY IN PLACE ACROSS MOST OF THE REGION THOUGH H700 TEMPS NOW
UP TO ABOUT +13C WHICH IS MUTING MOST OF THE CURRENT DEVELOPMENT
OVER IA. AS WEAK WAVE APPROACHES...FEELING IS THAT MCS WILL BREAK
THROUGH THE MID LEVEL DOME AND ALLOW FOR SOUTH PROGRESSION. MAIN
THREATS ARE THUNDERSTORM WINDS IN EXCESS OF 60KT IF THE STORMS CAN
FOLLOW THE MOISTURE AXIS. HAIL ALSO A THREAT. ACTIVITY TO ARRIVE AFT
02Z AT KFOD...05Z AT KDSM...AND AROUND 04Z AT KMCW/KALO. HAVE
ARRIVAL TIME AT KOTM AFT 08Z. SEVERAL HOURS OF STORMS ARE EXPECTED.
BY 11Z...SOME IFR BR EXPECTED WHICH WILL GIVE WAY TO CB AND ISO
THUNDER AFT 15-18Z TIME FRAME. MORE UNCERTAINTY THERE...SO HAVE NOT
HIT LATER HOURS WITH CATEGORICAL WX FOR NOW./REV

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR APPANOOSE-
BOONE-CALHOUN-CLARKE-DALLAS-DAVIS-DECATUR-GREENE-HAMILTON-
JASPER-LUCAS-MADISON-MAHASKA-MARION-MARSHALL-MONROE-
PALO ALTO-POCAHONTAS-POLK-POWESHIEK-STORY-WAPELLO-
WARREN-WAYNE-WEBSTER.

FLASH FLOOD WATCH FROM 10 PM CDT THIS EVENING THROUGH MONDAY
MORNING FOR ADAIR-AUDUBON-BOONE-CALHOUN-CARROLL-CASS-
CRAWFORD-DALLAS-GREENE-GUTHRIE-HAMILTON-JASPER-MADISON-
MARSHALL-POCAHONTAS-POLK-SAC-STORY-WARREN-WEBSTER.

EXCESSIVE HEAT WARNING UNTIL 7 PM CDT MONDAY FOR ADAIR-
ADAMS-AUDUBON-CARROLL-CASS-CRAWFORD-GUTHRIE-RINGGOLD-SAC-
TAYLOR-UNION.

&&

SHORT TERM...MS AUG 10
LONG TERM...MJB
AVIATION...REV
Hazardous weather outlook, Aug 8, 8:36 PM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
836 PM CDT SUN AUG 8 2010

IAZ033-044-045-057-058-070-071-092215-
SAC-CRAWFORD-CARROLL-AUDUBON-GUTHRIE-CASS-ADAIR-
836 PM CDT SUN AUG 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

STORMS MAY BE SEVERE WITH SEVERE WINDS TO 70 MPH THE PRIMARY THREAT.
AN ISOLATED TORNADO IS ALSO POSSIBLE. HEAVY RAIN IS ALSO POSSIBLE
WITH 1 TO 2 INCHES ON AVERAGE AND LOCALLY HIGHER TOTALS WHICH MAY
APPROACH 5 INCHES AT SOME LOCATIONS.

EXCESSIVE HIGH INDEX TEMPERATURES OF 110 TO 115 DEGREES WILL NOT
FALL BELOW THE UPPER 70S TONIGHT.

AN EXCESSIVE HEAT WARNING IS IN EFFECT FOR TONIGHT. MONDAY. PLEASE
REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

A FLASH FLOOD WATCH HAS BEEN ISSUED FOR TONIGHT INTO EARLY MONDAY.
PLEASE SEE PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE
AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS CHANCE OF THUNDERSTORMS THROUGH THE BALANCE OF THE
WEEK...MAINLY AT NIGHT. ISOLATED SEVERE WEATHER AND LOCALLY HEAVY
RAIN WILL BE POSSIBLE...ESPECIALLY THROUGH MID MORNING MONDAY.

EXCESSIVE HEAT INDEX TEMPERATURES OF 110 TO 115 DEGREES ARE
POSSIBLE MONDAY. THE CHANCE OF HIGH HEAT INDEX TEMPERATURES OF 100
TO 110 THROUGH MIDWEEK.

AN EXCESSIVE HEAT WARNING IS IN EFFECT FOR TONIGHT. MONDAY. PLEASE
REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

A FLASH FLOOD WATCH HAS BEEN ISSUED INTO EARLY MONDAY. PLEASE SEE
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE FROM TIME TO TIME.

IAZ081-082-092-093-092215-
ADAMS-UNION-TAYLOR-RINGGOLD-
836 PM CDT SUN AUG 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS LATE TONIGHT. A FEW STORMS MAY
BE SEVERE WITH SEVERE WINDS THE PRIMARY THREAT. ISOLATED HEAVY
RAIN IS ALSO POSSIBLE.

EXCESSIVE HIGH INDEX TEMPERATURES OF 110 TO 115 DEGREES WILL NOT
FALL BELOW THE UPPER 70S TONIGHT.

AN EXCESSIVE HEAT WARNING IS IN EFFECT FOR TONIGHT. MONDAY. PLEASE
REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THROUGH THE BALANCE OF
THE WEEK...MAINLY AT NIGHT. ISOLATED SEVERE WEATHER AND LOCALLY
HEAVY RAIN WILL BE POSSIBLE.

EXCESSIVE HEAT INDEX TEMPERATURES OF 110 TO 115 DEGREES ARE
POSSIBLE MONDAY. THE CHANCE OF HIGH HEAT INDEX TEMPERATURES OF 100
TO 110 THROUGH MIDWEEK.

AN EXCESSIVE HEAT WARNING IS IN EFFECT FOR TONIGHT. MONDAY. PLEASE
REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE FROM TIME TO TIME.

IAZ023-034>036-046>049-059>061-072-073-092215-
POCAHONTAS-CALHOUN-WEBSTER-HAMILTON-GREENE-BOONE-STORY-MARSHALL-
DALLAS-POLK-JASPER-MADISON-WARREN-
836 PM CDT SUN AUG 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL MOVE INTO THE AREA TONIGHT. HEAVY RAINFALL IS
LIKELY WITH THE STORMS WITH 1 TO 2 INCHES ON AVERAGE AND LOCALLY
HIGHER TOTALS WHICH MAY APPROACH 5 INCHES AT SOME LOCATIONS. . A
FEW STORMS MAY BE SEVERE WITH DAMAGING WINDS TO 70 MPH OR GREATER THE
PRIMARY THREAT. AN ISOLATED TORNADO IS ALSO POSSIBLE.  HEAT INDICES
WILL FALL BELOW 100 BY LATE EVENING.

A FLASH FLOOD WATCH HAS BEEN ISSUED FOR TONIGHT INTO EARLY MONDAY.
PLEASE SEE PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE
AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS THROUGH THE BALANCE OF THE
WEEK...MAINLY AT NIGHT. ISOLATED SEVERE WEATHER AND LOCALLY HEAVY
RAIN WILL BE POSSIBLE...ESPECIALLY THROUGH MID MORNING MONDAY.

HEAT INDEX TEMPERATURES OF 100 TO 105 DEGREES ARE POSSIBLE ON MONDAY.
THE CHANCE OF HIGH HEAT INDEX TEMPERATURES WILL CONTINUE THROUGH
MID WEEK.

A FLASH FLOOD WATCH HAS BEEN ISSUED FOR INTO EARLY MONDAY. PLEASE
SEE PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS FROM TIME TO TIME.

IAZ004>007-015>017-024>028-037>039-050-062-074-075-083>086-094>097-
092215-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-HUMBOLDT-
WRIGHT-FRANKLIN-BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-TAMA-
POWESHIEK-MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-DECATUR-WAYNE-
APPANOOSE-DAVIS-
836 PM CDT SUN AUG 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE LIKELY TONIGHT. A FEW STORMS MAY BE SEVERE
WITH DAMAGING WINDS TO 70 MPH OR GREATER THE PRIMARY THREAT...LARGE
HAIL A SECONDARY THREAT. AN ISOLATED TORNADO IS ALSO POSSIBLE SOUTH
OF HIGHWAY 20. HEAVY RAIN IS ALSO POSSIBLE.

HEAT INDEX TEMPERATURES WILL FALL TO THE UPPER 90S BY MID TO LATE
EVENING.

RIVER FLOOD WARNINGS ARE IN EFFECT FOR PARTS OF THE AREA. PLEASE
SEE PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS THROUGH THE BALANCE OF THE
WEEK...MAINLY AT NIGHT. ISOLATED SEVERE WEATHER AND LOCALLY HEAVY
RAIN WILL BE POSSIBLE.

HEAT INDEX VALUE OF 100 TO 105 ARE POSSIBLE THROUGH MID WEEK.

RIVER FLOOD WARNINGS ARE IN EFFECT FOR PARTS OF THE AREA. PLEASE
SEE PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS EVENING NORTH OF U.S. HIGHWAY
20...AND FROM TIME TO TIME THROUGH THE WEEK.

REV

In the hours before

Local storm report, Aug 8, 10:02 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1002 PM CDT SUN AUG 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     TSTM WND GST     N BOONE AIRPORT         42.05N 93.85W
08/08/2010  M62 MPH          BOONE              IA   TRAINED SPOTTER

&&

BEERENDS
Local storm report, Aug 8, 10:09 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1009 PM CDT SUN AUG 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     TSTM WND GST     2 N AMES                42.05N 93.63W
08/08/2010  E60 MPH          STORY              IA   TRAINED SPOTTER

&&

BEERENDS
Local storm report, Aug 8, 10:15 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1015 PM CDT SUN AUG 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     HEAVY RAIN       SSW JEFFERSON           42.01N 94.38W
08/08/2010  M2.15 INCH       GREENE             IA   TRAINED SPOTTER

            RAINFALL AMOUNT SINCE 9 PM.

&&

JH
Local storm report, Aug 8, 10:18 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1018 PM CDT SUN AUG 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     TSTM WND GST     NNW COLO                42.02N 93.32W
08/08/2010  E55 MPH          STORY              IA   TRAINED SPOTTER

            POWER HAS BEEN REPORTED OUT IN STORY CITY...ROLAND AND
            GILBERT.

&&

JH
Local storm report, Aug 8, 10:34 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1034 PM CDT SUN AUG 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     TSTM WND DMG     WALLINGFORD             43.32N 94.79W
08/08/2010                   EMMET              IA   LAW ENFORCEMENT

            WIND BLEW THE ROOF OFF OF THE WALLINGFORD COMMUNITY
            CENTER.

&&

JH
Local storm report, Aug 8, 10:36 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1036 PM CDT SUN AUG 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 PM     FLASH FLOOD      SSW RIPPEY              41.93N 94.20W
08/08/2010                   GREENE             IA   TRAINED SPOTTER

            TRAINED SPOTTER IN RIPPEY REPORTS FAST FLOWING WATER
            ABOUT 6 INCHES DEEP IN THE STREETS...OVER THE CURBS AND
            INTO YARDS. CITY PARK LARGELY UNDERWATER.

&&

RVACHALE

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:43 PM CDTSevere Thunderstorm WarningDMXCarroll, Crawford, Sac62 min
Aug 8, 8:13 PM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Greene, Pocahontas, Webster62 min
Aug 8, 8:42 PM CDTSevere Thunderstorm WarningDMXEmmet, Humboldt, Kossuth, Palo Alto, Pocahontas63 min
Aug 8, 9:00 PM CDTSevere Thunderstorm WarningDMXBoone, Greene, Hamilton, Story, Webster60 min
Aug 8, 9:36 PM CDTSevere Thunderstorm WarningDMXDallas, Guthrie54 min
Aug 8, 9:38 PM CDTSevere Thunderstorm WarningDMXFranklin, Wright52 min
Aug 8, 9:48 PM CDTSevere Thunderstorm WarningDMXBoone, Jasper, Marshall, Polk, Story57 min
Aug 8, 9:50 PM CDTFlash Flood WarningDMXEmmet, Hancock, Kossuth, Palo Alto, Winnebago2 hr
Aug 8, 10:02 PM CDTSevere Thunderstorm WarningDMXBoone13 min
Aug 8, 10:04 PM CDTFlash Flood WarningDMXCarroll, Crawford, Greene6 hr
Aug 8, 10:16 PM CDTSevere Thunderstorm WarningDMXGrundy, Hardin, Marshall, Story, Tama44 min
Aug 8, 10:17 PM CDTFlash Flood WarningDMXEmmet, Palo Alto95 min
Aug 8, 10:29 PM CDTSevere Thunderstorm WarningDMXAdair, Dallas, Guthrie, Madison27 min
Aug 8, 10:35 PM CDTSevere Thunderstorm WarningDMXAudubon, Carroll, Crawford55 min
Aug 8, 10:41 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler, Franklin64 min
Aug 8, 10:54 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy, Marshall, Tama51 min
Aug 8, 11:10 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Greene, Guthrie50 min
Aug 8, 11:12 PM CDTFlash Flood WarningDMXJasper, Polk6 hr
Aug 9, 12:50 AM CDTRiver Flood WarningDMXPolk20 hr
Aug 9, 12:55 AM CDTRiver Flood WarningDMXDallas, Polk13 hr
Aug 9, 1:21 AM CDTFlash Flood WarningDMXBoone6 hr
Aug 9, 1:42 AM CDTFlash Flood WarningDMXCalhoun, Greene, Sac4 hr
Aug 9, 1:58 AM CDTRiver Flood WarningDMXPolk19 hr
Aug 9, 1:59 AM CDTFlash Flood WarningDMXBoone, Greene, Hamilton, Webster5 hr
Aug 9, 2:35 AM CDTFlash Flood WarningDMXGrundy, Hamilton, Hardin, Jasper, Marshall, Story6 hr
Aug 9, 3:59 AM CDTFlash Flood WarningDMXJasper, Mahaska, Marion, Poweshiek6 hr
Aug 9, 3:59 AM CDTHeat AdvisoryDMXAppanoose, Clarke, Davis, Decatur, Lucas, Madison and 3 more14 hr
Aug 9, 4:19 AM CDTRiver Flood WarningDMXJasper, Marion, Polk9 days
Aug 9, 4:19 AM CDTRiver Flood WarningDMXMahaska16 days
Aug 9, 4:19 AM CDTRiver Flood WarningDMXBoone, Hamilton, Webster11 hr
Aug 9, 4:19 AM CDTRiver Flood WarningDMXPolk9 days
Aug 9, 4:19 AM CDTRiver Flood WarningDMXDallas, Greene8 days
Aug 9, 4:19 AM CDTRiver Flood WarningDMXPolk9 days
Aug 9, 4:19 AM CDTRiver Flood WarningDMXPolk9 days
Aug 9, 4:27 AM CDTRiver Flood WarningDMXPolk6 days
Aug 9, 4:53 AM CDTFlash Flood WarningDMXMonroe, Wapello6 hr
Aug 9, 4:54 AM CDTAreal Flood WarningDMXJasper, Polk12 hr
Aug 9, 6:30 AM CDTRiver Flood WarningDMXPolk, Story5 days
Aug 9, 6:30 AM CDTRiver Flood WarningDMXStory14 hr
Aug 9, 6:39 AM CDTRiver Flood WarningDMXMahaska, Marion39 hr
Aug 9, 8:44 AM CDTAreal Flood WarningDMXStory12 hr
Aug 9, 10:00 AM CDTAreal Flood WarningDMXMarion12 hr
Aug 9, 10:55 AM CDTAreal Flood WarningDMXMonroe, Wapello6 hr

Nearby

Flash Flood Warnings in Iowa, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.